Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 371, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Aug 3, 2011, 9:57 PM CDT for Butler County, Sedgwick County, Kansas. It was in force for 48 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2011, 9:57 PM CDT (02:57 UTC)
- Expired
- Aug 3, 2011, 10:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 80.0 mph
Counties Butler County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 29 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 9:58 PM CDT | TSTM WND GST 60 | West Wichita, KS | REPORTED BY OFF DUTY NWS EMPLOYEE AT CENTRAL AND 119TH STREET. |
| Aug 3, 10:00 PM CDT | TSTM WND DMG | 3 S Wichita, KS | 8 TO 9 INCH DIAMETER TREE LIMBS WERE DOWNED. SIDING WAS RIPPED OFF OF AN APARTMENT BUILDING. DAMAGE OCCURRED AT PAWNEE AND BROADWAY. |
| Aug 3, 10:00 PM CDT | TSTM WND DMG | 3 W Wichita, KS | CONSTRUCTION FENCE WAS DAMAGED AT CENTRAL AND WEST STREET. ROOF DAMAGE REPORTED AT THE PLAZA WEST SHOPPING CENTER AT CENTRAL AND WEST. |
| Aug 3, 10:02 PM CDT | TSTM WND GST 69 | Northeast Wichita And J, KS | JABARRA AIRPORT. |
| Aug 3, 10:05 PM CDT | TSTM WND DMG | 3 Se Wichita, KS | TRAINED SPOTTER REPORTED 8 TO 10 INCH DIAMETER TREE LIMBS DOWNED IN HIS YARD AND ESTIMATED 70 TO 80 MPH WIND GUSTS. |
| Aug 3, 10:12 PM CDT | TSTM WND GST 68 | Northeast Wichita And J, KS | JABARRA AIRPORT. |
| Aug 3, 10:17 PM CDT | TSTM WND DMG | 4 S Towanda, KS | 10-INCH DIAMATER LIMB DOWNED. |
| Aug 3, 10:17 PM CDT | TSTM WND DMG | West Wichita, KS | TREE DOWNED AT MAPLE AND WOODCHUCK. |
| Aug 3, 10:18 PM CDT | TSTM WND DMG | West Wichita, KS | POWER OUTAGES ALONG TYLER ROAD FROM KELLOGG THROUGH MAPLE TO CENTRAL AVENUE. |
| Aug 3, 10:20 PM CDT | TSTM WND DMG | Haysville, KS | POWER OUTAGE EAST OF TURNPIKE IN HAYSVILLE. |
| Aug 3, 10:21 PM CDT | TSTM WND DMG | Downtown Wichita, KS | POWER OUTAGES AT NORTH OF PAWNEE BETWEEN HYDRAULIC AND WASHINGTON STREETS. |
| Aug 3, 10:38 PM CDT | TSTM WND DMG | South Wichita, KS | LIMBS DOWNED AT HYDRAULIC/MCCARTHER INTERSECTION. RAILROAD CROSSING GATES BLOWN FROM CROSSING AT K-15 AND MCCARTHER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 3.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 951 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 2999 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
509
WUUS53 KICT 040257
SVRICT
KSC015-173-040345-
/O.NEW.KICT.SV.W.0371.110804T0257Z-110804T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
957 PM CDT WED AUG 3 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
EASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1045 PM CDT
* AT 953 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE
WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED NEAR DOWNTOWN
WICHITA...AND MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
EL DORADO...VALLEY CENTER...PARK CITY...NORTHEAST WICHITA...
ANDOVER...AUGUSTA...TOWANDA...LEON...POTWIN...BEL AIRE...JABARA
AIRPORT...KECHI...BENTON AND EL DORADO LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3780 9758 3791 9725 3791 9716 3794 9715
3805 9683 3769 9658 3753 9742
TIME...MOT...LOC 0257Z 225DEG 37KT 3774 9728
WIND...HAIL 80MPH 0.88IN
$$
LAWSON1 follow-up statement
236
WWUS53 KICT 040309
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1009 PM CDT WED AUG 3 2011
KSC015-173-040345-
/O.CON.KICT.SV.W.0371.000000T0000Z-110804T0345Z/
SEDGWICK KS-BUTLER KS-
1009 PM CDT WED AUG 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BUTLER
AND EASTERN SEDGWICK COUNTIES UNTIL 1045 PM CDT...
AT 1006 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED NEAR NORTHEAST
WICHITA...OR 10 MILES EAST OF DOWNTOWN WICHITA...MOVING EAST AT 35
MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
EL DORADO...AUGUSTA...TOWANDA...POTWIN...LEON...BENTON AND EL
DORADO LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3780 9758 3791 9725 3791 9716 3794 9715
3805 9683 3769 9658 3753 9742
TIME...MOT...LOC 0309Z 248DEG 38KT 3775 9714
WIND...HAIL 80MPH 0.75IN
$$
LAWSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 6:53 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Aug 3, 6:53 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 653 PM CDT WED AUG 3 2011 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU FOCUS IS ON PIN-POINTING LOCATIONS OF TSRA THROUGHOUT THE NIGHT AS A MOIST VERY UNSTABLE AIRMASS REMAINS ENTRENCHED OVER THE GREAT PLAINS. THRU 04/06Z THE BETTER CHANCES FOR TSRA SHOULD CONTINUE TO OCCUR OVER SC & SE KS WHERE CLOSER TO A POORLY-DEFINED W-E ORIENTED STATIONARY FRONT SITUATED ACROSS NRN OK. THESE CELLS ARE LIKELY TO PRODUCE 60-70 MPH GUSTS IN THESE AREAS THROUGHOUT THE EVENING. ONLY TERMINAL FOR WHICH "TEMPO TSRA" HAS BEEN ASSIGNED IS KHUT 00Z-02Z WHERE A NE-MOVG CELL ~20KTS IS APPROACHING THE TERMINAL...OTHERWISE "VCTS" HAS BEEN ASSIGNED TO REMAINING TERMINALS DUE TO SPORADIC PRIMARILY DIURNALLY CONVECTION. && .PREV DISCUSSION... /ISSUED 304 PM CDT WED AUG 3 2011/ DISCUSSION... THE FORECAST AREA REMAINS ON THE NORTHERN PERIPHERY OF THE SUBTROPICAL RIDGE WHICH REMAINED CONFINED TO THE SOUTHERN PLAINS STATES. A STATIONARY FRONT WAS DRAPED ACROSS THE AREA FROM NEAR KCFV IN SOUTHEAST KANSAS TO KBVO TO JUST SOUTH OF KPNC IN NORTH CENTRAL OKLAHOMA. ALONG AND NORTH OF THE FRONT...DEWPOINTS WERE HOLDING IN THE 70S RESULTING IN SBCAPES EXCEEDING 5000 J/KG. ISOLATED THUNDERSTORMS ARE ANTICIPATED ALONG AND NORTH OF THE FRONT LATE THIS AFTERNOON AND EVENING WITH MORE WIDELY SCATTERED ACTIVITY EXPECTED TO DEVELOP TONIGHT ALONG NOSE OF MODEST H7 WAA ACROSS MAINLY CENTRAL KANSAS. THIS SCENARIO WAS HANDLED WELL IN THE PREVIOUS FORECAST WITH ONLY MINOR ADJUSTMENTS MADE. THU-SAT...A VERY SIMILAR SETUP IS ANTICIPATED ACROSS THE FORECAST AREA THU-FRI AS THE STATIONARY FRONT CONTINUES TO MEANDER NEAR THE OKLAHOMA STATE LINE LEADING TO NEAR NORMAL TEMPERATURES ACROSS PORTIONS OF CENTRAL KANSAS. FURTHER SOUTH ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS...TEMPERATURES IN THE UPPER 90S/AROUND 100 WILL COMBINE WITH DEWPOINTS IN THE 70S LEADING TO MORE OPPRESSIVE HEAT INDICES AND A CONTINUATION OF HEAT HEADLINES THROUGH FRIDAY EVENING. WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED ONCE AGAIN WITHIN A POST-FRONTAL UPSLOPE REGIME WITH MLCAPES EXCEEDING 2500 J/KG/0-6KM AND BULK SHEAR OF 30-40 KTS POSSIBLY SUPPORTING A FEW SEVERE THUNDERSTORMS ALONG/IMMEDIATELY NORTH OF THE STATIONARY FRONT. WILL MAINTAIN MID POPS THU NIGHT AS WEAK SOUTHERLY LLJ NOSES TOWARD THE OK STATE LINE. THE STATIONARY FRONT IS PROGGED TO LIFT NORTH ON SAT RESULTING IN RISING TEMPERATURES AS THE WARM SECTOR EXPANDS NORTHWARD ONCE AGAIN. SUNDAY-WEDNESDAY...A SERIES OF CLIPPER-LIKE SYSTEMS WILL DIG OVER THE GREAT LAKES AREA EARLY IN THE WEEK HELPING TO BREAK DOWN THE PERSISTENT MID/UPPER LEVEL RIDGE WHILE DRIVING A COLD FRONT SOUTH ACROSS THE GREAT PLAINS. THIS FRONT IS EXPECTED TO ARRIVE TUE-WED BRINGING RELIEF FROM THE HEAT WITH CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS AND HIGHS IN THE 80S ACROSS CENTRAL KANSAS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 78 100 77 100 / 30 40 40 20 HUTCHINSON 76 98 76 98 / 30 40 40 20 NEWTON 76 97 77 98 / 30 30 40 30 ELDORADO 77 98 77 99 / 20 30 30 20 WINFIELD-KWLD 78 102 78 103 / 30 40 30 20 RUSSELL 71 91 70 90 / 50 40 50 30 GREAT BEND 72 93 72 94 / 40 40 50 30 SALINA 74 93 74 92 / 40 40 40 30 MCPHERSON 75 96 75 96 / 30 40 40 30 COFFEYVILLE 80 104 79 103 / 30 30 20 20 CHANUTE 78 99 78 99 / 20 20 20 30 IOLA 78 97 78 97 / 20 30 20 30 PARSONS-KPPF 79 102 79 101 / 30 30 20 20 && .ICT WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THURSDAY FOR KSZ067>070. EXCESSIVE HEAT WARNING UNTIL 8 PM CDT SATURDAY FOR KSZ071-072- 082-083-091>096-098>100. &&
Hazardous weather outlook, Aug 3, 7:20 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 720 PM CDT WED AUG 3 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-050030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 720 PM CDT WED AUG 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL PERSIST THROUGHOUT THE EVENING...SOME OF WHICH MAY BE SEVERE WITH DAMAGING 60-70 MPH WINDS AND 1-INCH DIAMETER HAIL. MOVING EAST AROUND 15 MPH THE THUNDERSTORMS WILL PRODUCE LOCALLY VERY HEAVY RAINS. FURTHER THUNDERSTORM DEVELOPMENT IS POSSIBLE LATER TONIGHT...SOME OF WHICH MAY PRODUCE GUSTS AROUND 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DANGEROUS HEAT INDICES WILL CONTINUE TO IMPACT SOUTH CENTRAL AND SOUTHEAST KANSAS DURING THE AFTERNOON AND EARLY EVENING HOURS THURSDAY THROUGH SATURDAY. PLEASE REFER TO THE EXCESSIVE HEAT WARNING FOR DETAILS. THE HIGH HEAT INDICES COULD PERSIST ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH EARLY NEXT WEEK WITH ADDITIONAL HEAT HEADLINES POSSIBLE. PERIODIC CHANCES FOR THUNDERSTORMS WILL OCCUR FROM THURSDAY THROUGH THE MIDDLE OF NEXT WEEK. A FEW STRONG STORMS WILL BE POSSIBLE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES/MWM
In the hours before
Local storm report, Aug 3, 9:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
944 PM CDT WED AUG 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM NON-TSTM WND DMG CONWAY SPRINGS 37.39N 97.64W
08/03/2011 SUMNER KS EMERGENCY MNGR
POWER POLES DOWNED. POWER OUTAGES REPORTED ACROSS
SOUTHERN THIRD OF SUMNER COUNTY.
&&
EPSLocal storm report, Aug 3, 9:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED!!
NATIONAL WEATHER SERVICE WICHITA KS
944 PM CDT WED AUG 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM TSTM WND DMG CONWAY SPRINGS 37.39N 97.64W
08/03/2011 SUMNER KS EMERGENCY MNGR
POWER POLES DOWNED. POWER OUTAGES REPORTED ACROSS
SOUTHERN THIRD OF SUMNER COUNTY.
&&
EPSLocal storm report, Aug 3, 9:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
947 PM CDT WED AUG 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM NON-TSTM WND GST WEST WICHITA 37.69N 97.46W
08/03/2011 E70 MPH SEDGWICK KS NWS EMPLOYEE
RANGED FROM 60-70 MPH.
&&
EPSLocal storm report, Aug 3, 9:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED!!
NATIONAL WEATHER SERVICE WICHITA KS
947 PM CDT WED AUG 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND GST WEST WICHITA 37.69N 97.46W
08/03/2011 E70 MPH SEDGWICK KS NWS EMPLOYEE
RANGED FROM 60-70 MPH.
&&
EPSLocal storm report, Aug 3, 9:50 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
950 PM CDT WED AUG 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND GST 7 W WEST WICHITA 37.69N 97.59W
08/03/2011 E70 MPH SEDGWICK KS NWS EMPLOYEE
RANGED FROM 60-70 MPH AT WFO WICHITA.
&&
EPSLocal storm report, Aug 3, 9:54 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
954 PM CDT WED AUG 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM TSTM WND GST WEST WICHITA 37.69N 97.46W
08/03/2011 E70 MPH SEDGWICK KS NWS EMPLOYEE
CONSISTENTLY BETWEEN 60 AND 70 MPH.
&&
EPSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 7:09 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 51 min |
| Aug 3, 7:21 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 39 min |
| Aug 3, 7:40 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 35 min |
| Aug 3, 7:52 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Rice | 38 min |
| Aug 3, 8:16 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 44 min |
| Aug 3, 9:06 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 39 min |
| Aug 3, 9:11 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 49 min |
| Aug 3, 9:26 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 34 min |
| Aug 3, 9:52 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 38 min |
| Aug 3, 10:18 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion | 42 min |
| Aug 3, 10:29 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 46 min |
| Aug 3, 10:34 PM CDT | Areal Flood Warning | ICT | Sedgwick | 9 hr |
| Aug 3, 10:43 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Harvey, Marion | 47 min |
| Aug 4, 1:42 AM CDT | Severe Thunderstorm Warning | ICT | Labette | 35 min |
| Aug 4, 3:54 PM CDT | Excessive Heat Warning | ICT | Allen, Butler, Chautauqua, Cowley, Elk, Greenwood and 11 more | 48 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.